# SDR HEEA082994

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N141BH
- Make and model: Bell 206L-3
- Aircraft serial: 51303
- Aircraft time: 9,967 hours
- Engine: Allsn 250C30P
- Engine time: 16,655 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nut
- Part number: 6893614
- Part serial: NA
- Condition: Mismanufactured
- Location: Nr 2 Bearing
- Component: Nr 2 Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COMPRESSOR NR 2 BEARING NUT HAS IMPROPER MACHINING OF AFT THREADS.
